Вы находитесь на старом сайте НГУ. Перейти на новый сайт

ISSN - 10637761, EISSN - 10906509, Journal of Experimental and Theoretical Physics, 2011, vol. 113, p. 202-206

Relativistic Coulomb Green's function in d dimensions

Lee R. N., Milstein A. I., Terekhov I. S.

Using the operator method, we derive the Green's functions of the Dirac and Klein-Gordon equations in the Coulomb potential-Zα/r for an arbitrary space dimensionality d. Nonrelativistic and semiclassical asymptotic forms of these Green's functions are considered in detail. © 2011 Pleiades Publishing, Ltd.